# SDR DL757050203

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 62,245 hours, 31,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393110
- Condition: Deployed
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE DEPLOYMENT OCCURRED WHILE ORF POLICE SWAT TEAM WAS TRAINING ON BOARD A/C.  DEPLOYMENT WAS SUCCESSFUL.
